# SDR JGVR202011110202

- Difficulty date: November 11, 2020
- Submitted: November 11, 2020
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N311QS
- Make and model: Cessna 680A
- Aircraft serial: 6800196
- Aircraft time: 11,355 hours, 7,541 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOT OF VERIFIED CORROSION IN LT WHEEL WELL ON AFT SPAR, LOWER SPAR CLIP.  MECHANICALLY REMOVED 1 SPOT OF VERIFIED CORROSION IN LT WHEEL WELL ON AFT SPAR LOWER SPAR CLIP.  FOUND CORROSION BLENDS EXCEEDING C680 SRM 51-70-02 AND SUBMITTED FINDINGS TO TEXTRON ENGINEERING.  REPAIRED CORROSION BLEND, IAW TEXTRON ENGINEERING FIELD REPAIR FR-680-0196-8561 REV- , TITLED FIELD REPAIR-CORROSION, CENTER WING, LT AND RT REAR SPAR CAPS, WS 35 TO WS38, DATED 11/03/2020 SUPPORTED BY FAA FORM 8100-9.
